after 1st week...
- 08-14-2004, 12:52 PM
after 1st week...
just finished my first week of my first cycle. i started on monday with 1cc of test (250mg) and 1cc of deca (300mg). im injecting both mls together in one site. next shot was on thursday and i will do one sunday (so im going every three days). heres a couple of things im experiencing, im just wondering if anyone has gone through the same thing.
- first, i am ridiculously thirsty. i always feel dehydrated. i chalk that up to the sodium retention, but its only been one week. im trying to drink well over 100oz of water a day. is that enough? more?
- second, my back hurts. lower/mid back on both sides. is just continuously sore.
- third, im really tired all day long.
- fourth, my injection sites are sore. the first shot (mon) was glute and its still sore (so is my friends that is doing his first cycle also) and my thurs shot was in delt. i guess im going to do my next shot in the glute again.
- last, im hotter than usual. my face feels flushed a lot. and im more congested than usual (with my asthma)
im going to the dr next friday (11 days after first shot) and im going to have a blood and urine sample done to see how everything is going (i.e. liver, kidneys, bp, etc...). then again after week 5.
i dont know how much of this is mental and how much of it is common physical sides. anybody had anything close to this experience? any feedback would be great. thanks guys.
- 08-14-2004, 02:06 PM
Well, first thing, post your whole cycle you have planned. You say test, and I'm guessing it's enth or cyp? But there are higher mg/ml prop out as well.....what kind of test?
Drink as much water as you feel fit. Noone can tell you exactly how much you'll need....so just drink away man....
Also, it's wise to keep the test dose/week higher than the deca dose in order stave off loss of libido, etc, that users experience with deca....
If you're using longer esters, then it's possible, but not likely that you'd be experiencing sides already...but the lethargy could be contributed to your deca dose being higher than your test....as I just said above.
Your facial flushes could be from elevated blood pressure....but again, can't say for sure...
If this is your first time pinning, then your injection sites will be sore for a few days, this is totally normal.....each subsequent shot will be less and less painful....just suck it up and it'll pass.....but just make sure to keep an eye on it just in case...
As for your back pains, that can be anything,,,if it continues to hurt, see a doc...
- 08-14-2004, 03:11 PM
Personally, I am wondering how much time you spent researching before you got started.. because of the stuff you have listed is fairly common knowledge and also.. your dosage is too small in my opinion.. 250 on test/week
08-14-2004, 04:48 PM
my cycle is every three days (mon, thursday, sunday, wed, ...) -
1 cc of test cypionate (250mg) and 1 cc of deca (200mg). (sorry for the typo of 300) so 500mg cyp and 400 mg deca weekly. i have nolvadex on hand, but i am not taking it. trying to find some HCG at the moment. just found out about it recently.
so should i make it 1 and 1/2 ccs of the test every monday and thursday or something like that? and yes it is a long acting ester. as far as my research, i did it all. i researched for 4-6 months before i posted on here seeking final advice. i posted a thread on here a week or two ago talking with skye and sage about my cycle when it came down to what i was deciding between.
im drinking water like a madman due to a sever cotton-mouth case (and im urinating at least once and hour). anything you reccomend for bp that is safe? also, im taking milkthistle for liver function, anything for kidneys i could look into? otc or rx?
also, the pinning site gets fairly red a day or two after the pinning. normal? and yeah youre right, severity goes down each time.
forgot to mention this in the first post... my limbs also seem to fall asleep easier and quicker?
08-14-2004, 05:27 PM
I don't know why you're injecting Every third day. You only need to inject twice weekly at the most with thiose esters...once IMO is more than enough (especially with cyp), but twice max...
Everything else sounds normal...the supps you're taking are about all you can do for liver, etc...
You can try out some Hawthorn berry for BP. but that is also debateable...
Keep your doses the same...since the deca is lower than the test anyways after you fixed your typo...
Limbs falling asleep? I dunno man....that's the only thing I'm not sure about....
08-15-2004, 04:48 AM
aromasin takes away the flush face... i notice flush face on everything that converst to estrogen... just limiting the excess amount of estrogen usualloy does the trick.. i have even found taking 10mg of nolva eod eliminates my red face syndrome.. but for now on aromasin is where it is at for me.
08-15-2004, 05:08 AM
This is your first week bro, what your experancing is probably sycoscamtic (spell?). wait a week or two and see how you feal. 10mg ED of nolvadex should just about be standerd for any cycle.
Similar Forum Threads
- By blankstare in forum AnabolicsReplies: 8Last Post: 08-03-2004, 01:42 AM
- By Wrait in forum AnabolicsReplies: 11Last Post: 04-29-2004, 06:52 AM
- By julius kelp in forum AnabolicsReplies: 21Last Post: 01-17-2004, 11:25 PM
- By djremix in forum SupplementsReplies: 15Last Post: 06-18-2003, 10:46 AM
- By jonnyd in forum AnabolicsReplies: 5Last Post: 03-16-2003, 12:38 PM